Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Connected sums of self-dual manifolds and equivariant relative smoothings
Autore:
Pedersen, H; Poon, YS;
Indirizzi:
Odense Univ, DK-5230 Odense M, Denmark Odense Univ Odense Denmark MOdense Univ, DK-5230 Odense M, Denmark Univ Calif Riverside, Riverside, CA 92521 USA Univ Calif Riverside Riverside CA USA 92521 side, Riverside, CA 92521 USA
Titolo Testata:
PACIFIC JOURNAL OF MATHEMATICS
fascicolo: 1, volume: 191, anno: 1999,
pagine: 145 - 171
SICI:
0030-8730(199911)191:1<145:CSOSMA>2.0.ZU;2-3
Fonte:
ISI
Lingua:
ENG
Soggetto:
SCALAR CURVATURE; 4-MANIFOLDS; SURFACES; METRICS; SPACES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
19
Recensione:
Indirizzi per estratti:
Indirizzo: Pedersen, H Odense Univ, DK-5230 Odense M, Denmark Odense Univ Odense Denmark M Univ, DK-5230 Odense M, Denmark
Citazione:
H. Pedersen e Y.S. Poon, "Connected sums of self-dual manifolds and equivariant relative smoothings", PAC J MATH, 191(1), 1999, pp. 145-171

Abstract

In this paper we address a problem in differential geometry using tools from algebraic geometry and the theory of singular complex spaces. We obtain examples of compact four dimensional self-dual conformal manifolds with torus symmetry and positive scalar curvature from twistor spaces with divisorsand we study the local moduli of such geometries.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/07/20 alle ore 14:26:52